MathSciNet Relay Station
MathSciNet bibliographic data
MR1669669 (2000a:82031) 82B41
Kiessling, Michael K.-H.; Spohn, Herbert A note on the eigenvalue density of random matrices. Comm. Math. Phys. 199 (1999), no. 3, 683–695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement